MathSciNet Relay Station
MathSciNet bibliographic data
MR882158 60B11 (46E30 60G15)
Kozachenko, Yu. V.; Ostrovskiĭ, E. I. Banach spaces of random variables of sub-Gaussian type. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 32 (1985), 42–53, 134.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement